MAUDE Adverse Event Report: Acumed LLC 2.4mm X 14mm VAL Hexalobe Screw; SCREW, FIXATION, BONE

Acumed LLC 2.4mm X 14mm VAL Hexalobe Screw; SCREW, FIXATION, BONE
Model Number 3067-24014
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
2.4mm X 14mm VAL Hexalobe Screw
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key50926628
Report Number3025141-2026-00428
Device Sequence Number10722178
Product Code HWC
UDI-Device Identifier10806378125683
UDI-Public10806378125683
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3067-24014
Device Lot NumberNot reported
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale